Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Paracetamol Ibuprofen 325mg/200mg Capsule 1 Capsule

Paracetamol Ibuprofen 325mg/200mg Capsule 1 Capsule
8.75
QUANTITY
Add to Bag
delivery method
Home Delivery
Click & Collect
Product code
10031355
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

Used for faster relief of mild to moderately severe pain of musculoskeletal origin eg, muscle pain, arthritis, rheumatism, sprain, strain, bursitis, tendonitis, backache, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction andamp, minor surgical operations. Reduction of fever.

Place of Origin

Indonesia

Product Usage

Take immediately after meals.

Ingredients

Each capsule contains 325mg of Paracetamol and 200mg of Ibuprofen.

Warnings

Do not use for >10 days for pain or for >3 days for fever. Peptic ulcer

HIDE